i am 28 yrs old married woman. in nov 2012 i started to feel headache in forehead. i ignored it because i live in amsterdam which is cool place, it has been 1 year i live in amsterdam. sometimes i feel light head i ignored. but i have headache since nov.in between i got bladder infection and some stomach prob my doc treated it. i usually took parecetomol for headache. but in start of march i feel change kind of headache like my scalp is numb. when i go for shopping my scalp got numbed i got watery eyes and runny nose. it heppens with me in home as well. i went to doc she said it is nothing ur using laptop too much may be it is because of laptop.my eye side is also -0.50. little week.at one night i came back home watching cinema i close my eyes for sleep i feel lights in my eyes weird feeling and between night i woke up and had headache in back ov head. i went to doc again but the same day i got fast heart beat, and feeling too cooled she tested my blood thyroid all became fine.she said you have no problem i told her i thought i am having brain tumor she said no it is not brain tumor. but after that is started feeling week i came back from cinema feel that my heart is pounding and having no energy and my legs are shevering i dont understand what is happening to me. my blood pressure was 132/84 and i am on propronlol 10 mg 1 tab daily. now my ears started ringing and i have pain in left arm like my arm is stretched. now most of time i feel pressure on left side above my ear and ringing ears and pounding heart and shevering legs please can someone tell me what is this. sometimes i am nauseated in morning is it brain tumor or what plz plz plz help me pleaseeeeeeeeeeee my life is at risk
I've never heard of a brain tumor having those symptoms. You can get an awful headache from eye strain but the worst headaches are from sinus infection.
I once woke up with my ears ringing very loudly and a pain in my left arm and I immediately rang a nurse who said those symptoms didn't indicate anything serious. It has happened a few times since then and it's still alarming but so far nothing has happened. I do have BP issues and arrhythmia for which I take medication, and I take CoQ10 every day (it's pretty expensive, but I notice a positive difference when I take it).
Your rapid pulse and/or palpitations can be helped so much by quitting all caffeine, cigarettes, cola and alcohol and any other stimulants, as well as trying to avoid stressful situations and possibly blockbuster action movies that have you on the edge of your seat. Another thing that's very helpful is to focus on breathing properly and filling your lungs.
I would return to the dr for an assessment of the effectiveness of the BP medication and dosage you're on. I had to have my dosage doubled.
Based on your comments, you need to find a NEW DOCTOR immediately. Find a new doctor that will listen to you. Listen to your symptoms. All your symptoms like heart pounding, legs shaking, ears ringing, pain in your left arm, nausea in the morning could be side effects of one of the drugs you are currently taking. I have a guide book to drugs and supplements . I live in Canada. The book is called " The Canadian Guide to Drug and Supplements. " published by the Canadian Pharmacists Association and Reader's Digest. You mentioned you are taking "propronlol" . In the drug book, I found a drug called " propranolol". I'll tell you what the book says under General Information about this drug. PROPRANOLOL Prapranolol, introduced in 1965, was the first widely used beta blocker. It is most often used to treat hypertension, agina, and abnormal heart rhythms but it is also helpful in controlling the fast heart rate and other symptoms of an overactive thyroid gland. Propranolol also helps to reduce the palpitations, sweating, and tremor of severe anxiety and is also used to prevent migrane (migraine) headaches. STOPPING THE DRUG Do not stop the drug without consulting your doctor. Abrupt cessation ( suddenly stopping the drug) may lead to worsening of the underlying condition. POSSIBLE ADVERSE EFFECTS Common Rare
Lethargy/ fatigue * Cold hands and feet * Naseau is rare Nightmares/vivid dreams are rare Dry eyes are rare Fainting/breathlessness are rare if this happens, call the doctor immediately. better yet, I would call an ambulance. ( my opinion) visual disturbances are rare I'm not a physician. I'm telling you what I found in the book I mentioned above. You say you're taking 10 milligrams of propranolol - 1 tablet daily. Like I said before, if your current doctor is not listening to you which it sounds like she isn't. Personally I don't think these symptoms you are having are because you are using the lap top too much. Based on the possible adverse effects in this book, you are experiencing one of the possible adverse effects 1. lethargy You say you are nauseated in the morning.Th is is a possible RARE effect of PROPRANOLOL. If this were happening to me, I'd find a new doctor immediately. Your husband can help you look for one in Amsterdam. If your symptoms really get worse, personally, I would go to the emergency section of your nearest hospital and have your husband drive your there. You mention that you take " parecetomol" for your headaches. I can't find this drug in my reference book here. Bottom line- I would find a new doctor as soon as you can who will listen to your symptoms and actually do something about it. I hope this has been helpful information.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.